MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER; ELECTROCARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER; ELECTROCARDIOGRAPH
Model Number PAGEWRITER TC50 CARDIOGRAPH
Medical Device Problem Codes Incorrect Measurement (1383); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e: reporting institution phone #: (b)(6).Section e: reporter phone #: (b)(6).
 
Event or Problem Description
It was reported that ecg was not reading correctly.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
The device was returned to philips bench repair.The bench repair technician (brt) found that there was lots of interference and difficulty getting clear connection when using customer's leads/patient interface module (pim)/cable/clips.The brt tested the device with a known good lead/pim/cable, and there were no issues with ecg.The brt swapped the customer's leads with known good leads, and the customer's pim and patient data cable worked well, so the brt determined that the leads need to be replaced.The brt then used the customer's clips on known good leads/pim/cable, and there was lots of interference and difficulty connecting, so the brt identified that the ecg signal issue is caused by consumables (leads 989803151631 and clips 989803166031) as the pim and device were working well.The customer ordered new leads and clips, and the device was returned to the customer site.The brt clarified the issue to mean that there was "lots of interference and difficulty getting clear connection when using customer's leads/pim/cable/clips".This was determined to be a non-reportable issue.The ecg waveform is obviously poor, non-physiological and may display pacer spikes or noise possibly resulting in high or inaccurate measurements because the ecg signal is not optimized and does not represent the patient's rhythm.Clinicians will use additional means to assess patient condition when measurements are suspect.

Brand Name
PAGEWRITER
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24575052
Report Number1218950-2026-100131
Device Sequence Number10475179
Product Code DPS
UDI-Device Identifier00884838026568
UDI-Public(01)00884838026568
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPAGEWRITER TC50 CARDIOGRAPH
Device Catalogue Number860310
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/11/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown